Experts say the causes of acne in adulthood

Pimples are not a skin problem, which is restricted to the teenage years. According to experts, there are many potential triggers of acne in the age when puberty is left behind long ago.

Эксперты назвали причины прыщей во взрослом возрасте

Experts talked about the main causes of acne in adults.

Stress. Mental stress — for example, anger at a boss, partner or high load of work and family does not leave the skin intact. Due to anxiety and stress the body produces more stress hormones and testosterone that stimulates the skin to greater amounts of sebum.

Improper care. The biggest misconception that acne can be controlled by careful cleaning of the skin with the use of strong detergents. On the contrary, excessive skin care can increase sebum production and cause acne.

Using a lot of rich, thick creams or passion rejuvenating treatments can also worsen the skin condition. The emergence of the “age” of acne can provoke can provoke a sunscreen with chemical UV filters.

Food. For the skin it is important that the person eats. Studies show that fatty foods such as sausages and chips, or sweets and foods with a high glycemic index and dairy products can cause many inflammatory processes in the skin.

Hormonal changes. Various studies have shown that 40-85% of women, the phenomenon of acne is aggravated for a few days before the onset of menstruation. Such a premenstrual aggravation of acne due to increased levels of testosterone relative to estrogen in the luteal phase of the cycle. This problem can be combated with hormone replacement therapy, aimed at reducing the level of androgens in the blood, but this method is associated with many side effects.

Attention! Increased levels of androgens — hormones that stimulate the production of sebum can be caused by various factors. Among them are: genetic predisposition, disturbance of the thyroid, hyperfunction of the adrenal glands and other internal disorders.

Antibiotics. Many patients who take antibiotics often later complain of acne is a side effect of therapy with these drugs. Adverse changes in skin due to the negative effects of antibiotics on intestinal flora.